American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Vicente Muñoz and Ricardo Pérez Marco. On the genus of meromorphic functions. Proc. Amer. Math. Soc. 143 (2015) 341-351.
Abstract, references, and article information   
View Article: PDF

[2] Haseo Ki and Bao Qin Li. On uniqueness in the extended Selberg class of Dirichlet series. Proc. Amer. Math. Soc. 141 (2013) 4169-4173.
Abstract, references, and article information   
View Article: PDF

[3] Hector Pasten. Representation of squares by monic second degree polynomials in the field of $p$-adic meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 417-446. MR 2833587.
Abstract, references, and article information   
View Article: PDF

[4] Stephen M. Zemyan. The Schwarzian operator: sequences, fixed points and $N$-cycles. Conform. Geom. Dyn. 15 (2011) 44-49. MR 2801171.
Abstract, references, and article information   
View Article: PDF

[5] Bao Qin Li. A result on value distribution of L-functions. Proc. Amer. Math. Soc. 138 (2010) 2071-2077. MR 2596044.
Abstract, references, and article information   
View Article: PDF

[6] Yik-Man Chiang and Shao-Ji Feng. On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions. Trans. Amer. Math. Soc. 361 (2009) 3767-3791. MR 2491899.
Abstract, references, and article information   
View Article: PDF

[7] Peter Tien-Yu Chern. On meromorphic functions with finite logarithmic order. Trans. Amer. Math. Soc. 358 (2006) 473-489. MR 2177027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Byung-Geun Oh. Aleksandrov surfaces and hyperbolicity. Trans. Amer. Math. Soc. 357 (2005) 4555-4577. MR 2156721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tien-Yu Peter Chern. Common Borel directions of a meromorphic function with zero order and its derivative. Proc. Amer. Math. Soc. 132 (2004) 1171-1175. MR 2045434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Walter Bergweiler. A question of Eremenko and Lyubich concerning completely invariant domains and indirect singularities. Proc. Amer. Math. Soc. 130 (2002) 3231-3236. MR 1913000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hong-Xun Yi. On one problem of uniqueness of meromorphic functions concerning small functions. Proc. Amer. Math. Soc. 130 (2002) 1689-1697. MR 1887016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Horst Alzer and Stephan Ruscheweyh. On the intersection of two-parameter mean value families. Proc. Amer. Math. Soc. 129 (2001) 2655-2662. MR 1838789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Walter Bergweiler. Normality and exceptional values of derivatives. Proc. Amer. Math. Soc. 129 (2001) 121-129. MR 1695100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jianqiang Zhao. Analytic continuation of multiple zeta functions. Proc. Amer. Math. Soc. 128 (2000) 1275-1283. MR 1670846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Ya. Gordon. Strong unboundedness of unbounded analytic functions . Proc. Amer. Math. Soc. 122 (1994) 525-529. MR 1204374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. P. Boas and R. P. Boas. Short proofs of three theorems on harmonic functions . Proc. Amer. Math. Soc. 102 (1988) 906-908. MR 934865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lo Yang. Deficient values and angular distribution of entire functions . Trans. Amer. Math. Soc. 308 (1988) 583-601. MR 930073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert D. Berman. The level sets of the moduli of functions of bounded characteristic . Trans. Amer. Math. Soc. 281 (1984) 725-744. MR 722771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Simon Hellerstein, Li Chien Shen and Jack Williamson. Reality of the zeros of an entire function and its derivatives . Trans. Amer. Math. Soc. 275 (1983) 319-331. MR 678353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Reuven Harmelin. On sets of mutually disjoint univalent meromorphic functions . Proc. Amer. Math. Soc. 86 (1982) 439-446. MR 671211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Simon Hellerstein and Jack Williamson. The zeros of the second derivative of the reciprocal of an entire function . Trans. Amer. Math. Soc. 263 (1981) 501-513. MR 594422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pavel G. Todorov. Explicit formulas for the coefficients of Faber polynomials with respect to univalent functions of the class $\Sigma $ . Proc. Amer. Math. Soc. 82 (1981) 431-438. MR 612735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sh. Strelitz. On meromorphic solutions of algebraic differential equations . Trans. Amer. Math. Soc. 258 (1980) 431-440. MR 558182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. F. Ritt. Meromorphic functions with addition or multiplication theorems . Trans. Amer. Math. Soc. 29 (1927) 341-360. MR 1501392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William F. Osgood. Singular points of analytic transformations . Trans. Amer. Math. Soc. 19 (1918) 251-274. MR 1501100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. H. Gronwall. On the expressibility of a uniform function of several complex variables as the quotient of two functions of entire character . Trans. Amer. Math. Soc. 18 (1917) 50-64. MR 1501061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1